Advanced

Convergence rates of nonparametric posterior distributions

Xing, Yang LU (2011) In Journal of Statistical Planning and Inference 141(11). p.3382-3390
Abstract
We study the asymptotic behavior of posterior distributions for i.i.d. data. We present general posterior convergence rate theorems which extend several known results on rates of posterior convergence. Our main tools are the Hausdorff α-entropy introduced by Xing and Ranneby (2009) and a new notion of prior concentration. Our results are applied to several statistical models.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Hellinger consistency, Posterior distribution, Rate of convergence, Sieve, Infinite-dimensional model
in
Journal of Statistical Planning and Inference
volume
141
issue
11
pages
3382 - 3390
publisher
North-Holland
external identifiers
  • wos:000293433400002
  • scopus:79959799594
ISSN
1873-1171
DOI
10.1016/j.jspi.2010.10.009
language
English
LU publication?
yes
id
63763fdf-c133-4a08-84b3-133a9422c5e7 (old id 2061906)
alternative location
http://www.sciencedirect.com/science/article/pii/S0378375810004787
date added to LUP
2011-08-23 17:21:41
date last changed
2017-01-01 03:43:11
@article{63763fdf-c133-4a08-84b3-133a9422c5e7,
  abstract     = {We study the asymptotic behavior of posterior distributions for i.i.d. data. We present general posterior convergence rate theorems which extend several known results on rates of posterior convergence. Our main tools are the Hausdorff α-entropy introduced by Xing and Ranneby (2009) and a new notion of prior concentration. Our results are applied to several statistical models.},
  author       = {Xing, Yang},
  issn         = {1873-1171},
  keyword      = {Hellinger consistency,Posterior distribution,Rate of convergence,Sieve,Infinite-dimensional model},
  language     = {eng},
  number       = {11},
  pages        = {3382--3390},
  publisher    = {North-Holland},
  series       = {Journal of Statistical Planning and Inference},
  title        = {Convergence rates of nonparametric posterior distributions},
  url          = {http://dx.doi.org/10.1016/j.jspi.2010.10.009},
  volume       = {141},
  year         = {2011},
}